Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic points of positively expansive maps


Author: Kazuhiro Sakai
Journal: Proc. Amer. Math. Soc. 94 (1985), 531-534
MSC: Primary 54H20; Secondary 54A20, 54E40, 54H25, 58F20
DOI: https://doi.org/10.1090/S0002-9939-1985-0787907-2
MathSciNet review: 787907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Stability of fixed points of a uniformly convergent sequence of open $ \varepsilon $-locally expansive maps of a compact connected locally connected metric space is studied by Hu and Rosen. Under the same assumption we prove a stability result stronger than theirs.


References [Enhancements On Off] (What's this?)

  • [1] N. Aoki, On homeomorphisms with the pseudo-orbit tracing property, Tokyo J. Math. 6 (1983), 330-334. MR 732087 (85c:54067a)
  • [2] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., vol. 470, Springer-Verlag, Berlin and New York, 1976. MR 2423393 (2009d:37038)
  • [3] E. M. Coven and W. L. Reddy, Positively expansive maps of compact manifolds, Global Theory of Dynamical Systems, Lecture Notes in Math., vol. 819, Springer-Verlag, Berlin and New York, 1980, pp. 96-110. MR 591178 (82h:58024)
  • [4] T. Hu and H. Rosen, Locally contractive and expansive mappings, Proc. Amer. Math. Soc. 86 (1982), 656-662. MR 674100 (83m:54028)
  • [5] W. L. Reddy, Expanding maps on compact metric spaces, Topology Appl. 13 (1982), 327-334. MR 651514 (83d:54070)
  • [6] H. Rosen, Fixed points of sequences of locally expansive maps, Proc. Amer. Math. Soc. 72 (1978), 387-390. MR 507344 (80a:54091)
  • [7] I. Rosenholtz, Local expansions, derivatives, and fixed points, Fund. Math. 91 (1976), 1-4. MR 0410719 (53:14465)
  • [8] P. Walters, On the pseudo-orbit tracing property and its relationship to stability, Lecture Notes in Math., vol. 668, Springer-Verlag, Berlin and New York, 1979, pp. 231-244. MR 518563 (80d:58055)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54A20, 54E40, 54H25, 58F20

Retrieve articles in all journals with MSC: 54H20, 54A20, 54E40, 54H25, 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0787907-2
Keywords: Periodic points, positively expansive maps, compact connected metric spaces, $ \varepsilon $-locally expansive maps, $ \varepsilon $-local expansions, pseudo-orbit tracing property (P.O.T.P.)
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society